# SDR USAA20100602SB095

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT ROW 18, LEFT SIDE, INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR LOOSE.  RECONNECTED LOOSE CONNECTOR.  OPERATIONAL CHECK GOOD.
